RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1977, Volume 17, Number 4, Pages 1063–1068 (Mi zvmmf5937)  

Scientific communications

On the existence of a generalized solution of Landau's equation

A. A. Arsen'ev, N. V. Peskov

Moscow

Full text: PDF file (562 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1977, 17:4, 241–246

Bibliographic databases:

UDC: 517.9:533.9
MSC: Primary 35Q99; Secondary 35D05
Received: 18.02.1976

Citation: A. A. Arsen'ev, N. V. Peskov, “On the existence of a generalized solution of Landau's equation”, Zh. Vychisl. Mat. Mat. Fiz., 17:4 (1977), 1063–1068; U.S.S.R. Comput. Math. Math. Phys., 17:4 (1977), 241–246

Citation in format AMSBIB
\Bibitem{ArsPes77}
\by A.~A.~Arsen'ev, N.~V.~Peskov
\paper On the existence of a generalized solution of Landau's equation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1977
\vol 17
\issue 4
\pages 1063--1068
\mathnet{http://mi.mathnet.ru/zvmmf5937}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0470442}
\zmath{https://zbmath.org/?q=an:0355.35074}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1977
\vol 17
\issue 4
\pages 241--246
\crossref{https://doi.org/10.1016/0041-5553(77)90125-2}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5937
  • http://mi.mathnet.ru/eng/zvmmf/v17/i4/p1063

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:118
    Full text:72
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020